Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Separable C*-algebras and weak* fixed point property

Fendler, Gero ; Leinert, Michael

In: Probability and Mathematical Statistics, 33 (2013), Nr. 2. pp. 233-241. ISSN 0208-4147

PDF, English - main document
Download (7MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Probability and Mathematical Statistics
Volume: 33
Number: 2
Publisher: Wydawnictwo Uniwersytetu Wrocławskiego
Place of Publication: Wrocław
Date Deposited: 11 Dec 2020 13:59
Date: 2013
ISSN: 0208-4147
Page Range: pp. 233-241
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: weak* fixed point property, discrete dual, UKK*
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative